# SDR AUS20020160

- Difficulty date: March 1, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Fitting
- Part number: AN81510D
- Condition: Failed
- Location: Hydraulic Filter
- Component: Hydraulic Filter
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 HYDRAULIC SYSTEM MAIN FILTER PRESSURE MANIFOLD BULKHEAD FITTING FRACTURED. LOSS OF HYDRAULIC FLUID. INVESTIGATION FOUND THE FRACTURE SURFACE WAS COARSE TEXTURED WITH CHEVRON MARKINGSINDICATING OVERLOAD FRACTURE DUE TO ROTATION IN A CLOCKWISE MANNER. THE FITTING FAILED BY OVERLOAD FRACTURE CONSISTENT WITH OVERTIGHTENING.
